# SDR RX8R2001001

- Difficulty date: April 13, 2001
- Submitted: April 20, 2001
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: RX8R
- Make and model: Piper PA-42-720
- Aircraft serial: 425501038
- Aircraft time: 5,203 hours, 3,715 cycles
- Engine: Pwa PT6A61
- Engine time: 3,620 hours, 1,745 cycles
- Propeller: Hartzl HCB3TN3
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 4252931
- Condition: Debonded
- Location: Mlg Door
- Part time: 5,203 hours, 3,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING IT WAS NOTICED THAT THE RIGHT INBOARD LANDING GEAR DOOR SKIN HAD PEELED OFF FROM THE REST OF THE DOOR AT THE LEADING EDGE. UPON FURTHER EXAMINATION THE DOOR SKIN AND SUPPORTING STRUCTURE WHICH ARE BONDED TOGETHER WITH STRUCTURAL ADHESIVE SHOWED CORROSION AT THE BONDING SURFACE ON BOTH THE DOOR SKIN AND THE DOOR STRUCTURE. OPERATORS OF PA42-720 AIRCRAFT MAY WANT TO INSPECT THE LEADING EDGE OF THE INB. LNDG. DOORS FOR CORROSION AND SEPARATION OF THE SKIN.
